# SDR DXTA2021122854310

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Gulstm 680
- Aircraft serial: 6800116
- Aircraft time: 12,447 hours, 8,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS INOP. WOULD NOT COME ON DURING PREFLIGHT, LIGHTS WORK ON NORMAL BATTERY POWER. (PRE-FLIGHT) // SIGNOFF // COMPLIED WITH TC-FLT ·33-1001 ;CESSNA 680 / 680A / 700 / EMBRAER EMERGENCY LIGHTING POWER SUPPLY REV 0 DATED 15DEC2021. OPS CHECKS SATISFACTORY IAW CE-680 AMM 33-50-00.
